Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 6, Number 8

All articles in this issue are freely accessible.

On the geometry of the circle
Virgil Snyder.
Bull. Amer. Math. Soc. 6 (1900), 319-322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557718
Isomorphism between certain systems of simple linear groups
L. E. Dickson.
Bull. Amer. Math. Soc. 6 (1900), 323-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557719
The Hessian of the cubic surface. II
J. I. Hutchinson.
Bull. Amer. Math. Soc. 6 (1900), 328-337
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557720
Note on the group of isomorphisms
G. A. Miller.
Bull. Amer. Math. Soc. 6 (1900), 337-339
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557721
Notes
Bull. Amer. Math. Soc. 6 (1900), 354-359
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 6 (1900), 359-364
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Nikolaj Iwanowitsch Lobatschefskij. Zwei Geometrische Abhandlungen.
Reviewer: Frederick S. Woods
Bull. Amer. Math. Soc. 6 (1900), 339-344
Review information
Full-text PDF Free Access
Leçons sur la Résolution algébrique des Équations, by H. Vogt.
Reviewer: James Pierpont
Bull. Amer. Math. Soc. 6 (1900), 344-348
Review information
Full-text PDF Free Access
The Elements of the Differential and Integral Calculus, by J. W. A. Young and C. E. Linebarger.
Reviewer: L. E. Dickson
Bull. Amer. Math. Soc. 6 (1900), 348-351
Review information
Full-text PDF Free Access
Die Variationsrechnung, by E. Pascal.
Reviewer: J. K. Whittemore
Bull. Amer. Math. Soc. 6 (1900), 352-354
Review information
Full-text PDF Free Access
American Mathematical Society